JournalszaaVol. 29, No. 2pp. 219–234

Estimates for Blow-Up Solutions to Nonlinear Elliptic Equations with <em>p</em>-Growth in the Gradient

  • Vincenzo Ferone

    Università degli Studi di Napoli Federico II, Italy
  • Ester Giarrusso

    Università degli Studi di Napoli Federico II, Italy
  • Maria Rosaria Posteraro

    Università degli Studi di Napoli “Federico II”, Italy
  • Basilio Messano

    Università degli Studi di Napoli Federico II, Italy
Estimates for Blow-Up Solutions to Nonlinear Elliptic Equations with <em>p</em>-Growth in the Gradient cover
Download PDF

Abstract

In this paper we deal with blow-up solutions to p-Laplacian equations with a nonlinear gradient term. We prove comparison results for the solutions in terms of the solutions to suitable symmetrized problems defined in a ball. We analyze two cases where the form of the term which depends on the gradient plays different roles.

Cite this article

Vincenzo Ferone, Ester Giarrusso, Maria Rosaria Posteraro, Basilio Messano, Estimates for Blow-Up Solutions to Nonlinear Elliptic Equations with <em>p</em>-Growth in the Gradient. Z. Anal. Anwend. 29 (2010), no. 2, pp. 219–234

DOI 10.4171/ZAA/1406